# SDR NSVA2010146

- Difficulty date: August 30, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N339CJ
- Make and model: Saab 340B
- Aircraft serial: 339
- Aircraft time: 33,728 hours, 41,394 cycles
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, B, J
- Precautionary procedure: O

## Discrepancy

CREW CALLED IAH OPS IN RANGE TO REPORT GENERATOR OVER TEMP WARNING LIGHT.  CREW COMPLIED WITH CHECKLIST AND APPROACHED IAH AIRPORT.  DURING LANDING PHASE, F/A NOTIFIED CAPT THAT A PASSENGER (PREGNANT) WAS FEELING ILL AND WAS VOMITING.  CAPT CALLED FOR MEDICAL ASSISTANCE AT THE GATE.  WHILE DEBOARDING, F/A INFORMED CAPT OF SMOKE EMITTING FROM THE LEFT ENGINE.  CAPT ORDERED EVERYONE OFF THE AIRCRAFT, AND CALL FOR THE FIRE DEPARTMENT.  PASSENGER WAS TREATED BY EMS AND RELEASED.  MTX INSPECTED LT ENGINE FOUND DC GENERATOR SMOKING, REMOVED AND REPLACED LT DC GEN.
